Been diagnosed with ET essential thombrosis (elevated platelets) and someone has told me naproxen can cause increased platelets. Is this a possibility
Hematologic side effects have included platelet dysfunction resulting in increased bleeding times, decreased hematocrit (1% to 2%), eosinophilia, granulocytopenia, neutropenia, leukopenia, thrombocytopenia, and agranulocytosis. Aplastic anemia and hemolytic anemia have also been reported, causality is unknown.
Talk to your Dr.
All the best,
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2010 • 2 answers
Posted 19 Apr 2012 • 1 answer
Posted 9 Oct 2013 • 2 answers
Posted 17 Nov 2013 • 1 answer
Posted 8 Aug 2016 • 0 answers